RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1991, Volume 196, Pages 101–116 (Mi znsl5042)  

This article is cited in 4 scientific papers (total in 4 papers)

The problems of extremal decomposition, and the coefficient inequalities in the class $\Sigma(r)$

G. V. Kuz'mina


Full text: PDF file (737 kB)

English version:
Journal of Mathematical Sciences, 1994, 70:6, 2125–2135

Bibliographic databases:

Document Type: Article
UDC: 517.54

Citation: G. V. Kuz'mina, “The problems of extremal decomposition, and the coefficient inequalities in the class $\Sigma(r)$”, Modular functions and quadratic forms. Part 2, Zap. Nauchn. Sem. LOMI, 196, Nauka, St. Petersburg, 1991, 101–116; J. Math. Sci., 70:6 (1994), 2125–2135

Citation in format AMSBIB
\Bibitem{Kuz91}
\by G.~V.~Kuz'mina
\paper The problems of extremal decomposition, and the coefficient inequalities in the class~$\Sigma(r)$
\inbook Modular functions and quadratic forms. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1991
\vol 196
\pages 101--116
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1164220}
\zmath{https://zbmath.org/?q=an:0835.30017|0771.30021}
\transl
\jour J. Math. Sci.
\yr 1994
\vol 70
\issue 6
\pages 2125--2135
\crossref{https://doi.org/10.1007/BF02111330}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5042
  • http://mi.mathnet.ru/eng/znsl/v196/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “The module method and some extremal problems in the class $\Sigma(r)$”, J. Math. Sci. (N. Y.), 200:5 (2014), 595–604  mathnet  crossref
    2. G. V. Kuz'mina, “The general coefficient theorem of Jenkins and the method of modules of curve families”, J. Math. Sci. (N. Y.), 207:6 (2015), 898–908  mathnet  crossref
    3. G. V. Kuz'mina, “The module method in certain general extremal decomposition problem”, J. Math. Sci. (N. Y.), 217:1 (2016), 114–124  mathnet  crossref  mathscinet
    4. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:61
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019